# SDR 9709752201

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Controller
- Part number: 5483765
- Condition: Failed
- Location: Rt Pack
- Part time: 10,385 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT PACK TRIPPED OFF LINE WITH CABIN CREW REPORTING SMOKE IN CABIN.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  REPLACED CABIN TEMPERATURE CONTROLLER AND PERFORMED OPERATIONAL CHECK OF THE HEATING AND COOLING SYSTEM WITH ALL THREE ENGINES RUNNING.  NO SMOKE NOTED AND ALL SYSTEMS WERE NORMAL.
